# SDR FDEA200910263670

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517030
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 324 TO 345 LBL 20 HAS AREAS OF CORRODED OUT OF LIMITS.  REMOVED CORROSION FROM MCD FLOOR STRUCTURE, BS 324-345, LBL 20, IAW SRM 51-10-02.   CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-04; ORIG. MATL.  THICKNESS; .055", AFTER REWORK; .045", MATL. REMOVED .010". REMOVED FLOOR SUPPORT, BS 324-345, LBL 18-20, AND 2EA. SUPPORT BRACKETS, BS 324, LBL 18 AND 20, IAW SRM 51-40-01.  RECEIVED NEW FLOOR SUPPORT, BS 324-345, LBL 18-20, PN 141N5170-30, ON MAE PO MAG0093664.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05. INSTALLED NEW FLOOR SUPPORT, BS 324-345, LBL 18-20, 2 EA SUPPORT BRACKETS, BS 324, LBL 18 AND 20, AND ALL REPAIR PARTS IAW SRM 51-40-02. THIS REPAIR IS CL
